# SDR AALA201512129001

- Difficulty date: December 11, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N919US
- Make and model: Airbus A321-231
- Aircraft serial: 6479
- Aircraft time: 2,810 hours, 1,128 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GNDED, 4L DOOR EMER CYLINDER & ACCUMULATOR IN YELLOW BAND.  SERVICED 4L DOOR EMER CYLINDER & ACCUMULATOR IAW TASK 52-10-00-614-001.
